# SDR DALA1138829880

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON INBOARD LATERAL FACE SKIN WITH HOLES ELONGATED (MM095).  RII: Y PROCURED SERVICIABLE AILERON,     AILERON REMOVED, REPLACED AND ADJUSTED.  AILERON, RIGHT; OFF 09-5751-9-0002 47321 ON 09-5751-9-0002 47659.
